# SDR SWAA2021092722405

- Difficulty date: September 22, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MISSING MATERIAL FLOOR PANEL 241YF AT PASSENGER CABIN 2021-430234 / EVALUATED FLOOR PANEL 241YF AT PASSENGER CABIN AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. DAMAGE 1 SIZE L=11.25 IN, W=4 IN; DAMAGE 2 SIZE L=14 IN W=3.75 IN; DAMAGE 3 SIZE L=13.25 IN W=3.25 IN. REMOVED DAMAGED SKIN AND INSERTS ON REPAIR AREAS OF FLOOR PANEL AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARA. 3 A. TO D. APPLIED POTTING COMPOUND ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.F,G. CURED AND SMOOTHED REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1, PARAGRAPH 3 ITEM H TO J AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.P. INSTALLED REPAIR PLIES ON REPAIR AREAS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.K (1) AND L (1). CURED, SMOOTHED REPAIR PLIES AND DRILLED HOLES OF FLOOR PANEL AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3. M (1), (N) AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5. S (1) (B). INSTALLED INSERTS AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.N. REPAIRED FLOOR PANEL 241YF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1.
